# SDR SWIA202055399

- Difficulty date: November 5, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA59039-601R-53-00-743 N868ASMXCODEID51889-PR.  THERE ARE TWO DENTS IN THE FUSELAGE, ONE LOCATED BETWEEN FS 295.0-FS 310.0 AT STR 21L AND THE OTHER LOCATED BETWEEN FS 409.00 AND FS 409.00+16 AND STR 16L-17L, PER REO 601R-53-00-743 REV A DATED 2020-04-27.  CONDITION IS ACCEPTABLE FOR 5700 FLIGHT HOURS DUE BY 41494.7 TAT, PART NUMBER: -, SERIAL NUMBER: 7474, POSITION.  C-CHECK RO 1/16/2021.  DRESSED BACK DENTS FOUND TO BE WITH IN LIMITS, REF MHIRJ REO 601R-53-21-3379 REV- DATED 2020-12-24 AND MHIRJ REO 601R-53-31-1164 REV-- DATED 2020-12-24.  SEE CONTINUATION CARD FOR WORK PERFORMED.  COMPLIED WITH SKYWEST SKY CARD 51-900-1003-SKY.
